# SDR SWIA201541363

- Difficulty date: July 10, 2015
- Submitted: July 12, 2015
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 30,790 hours, 25,777 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP, CENTER VANE CAP CHAFED.  R & R LT INBD FLAP, CENTER VANE CAP IAW SRM.
